Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1941, Issue 8, Pages 3–7 (Mi umn8812)  

On the 60-th birthday of S. N. Bernshtein

The mathematical works of S. N. Bernstein

R. O. Kuz'min


Full text: PDF file (823 kB)

Bibliographic databases:

Citation: R. O. Kuz'min, “The mathematical works of S. N. Bernstein”, Uspekhi Mat. Nauk, 1941, no. 8, 3–7

Citation in format AMSBIB
\Bibitem{Kuz41}
\by R.~O.~Kuz'min
\paper The mathematical works of S.\,N.~Bernstein
\jour Uspekhi Mat. Nauk
\yr 1941
\issue 8
\pages 3--7
\mathnet{http://mi.mathnet.ru/umn8812}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=5066}
\zmath{https://zbmath.org/?q=an:0060.01403|67.0024.04}


Linking options:
  • http://mi.mathnet.ru/eng/umn8812
  • http://mi.mathnet.ru/eng/umn/y1941/i8/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:309
    Full text:164
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022